| Catalog Number |
GST45T |
| Medical Device Problem Code |
Failure to Fire (2610)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/11/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during an unknown procedure, it was observed that the device did not fire farther after fired a little.Changed the new one to complete surgery.There was no patient consequence reported.No additional information can be provided.
Additional Manufacturer Narrative
(b)(4).Date sent: 09/19/2025.D4: batch # unk.Additional information was requested, and the following was obtained: 1.Please provide more details for (b)(4): did the device lock-out (no staples deployed and no cut line started)? 2.Or did the device start to deploy staples and cut but could not be completed? 3.Or did the device fully fire and stop during the automatic knife return? partially fire.4.Was there any difficulty opening the device jaws? no.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.A manufacturing record was performed for the finished device psee45a lot number m9c997 and no non-conformances were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
(b)(4).Date sent: 09/25/2025.D4: batch #872c62.Investigation summary: the product was returned for evaluation.Visual inspection and functional testing were conducted on the returned device.Visual analysis of the returned sample determined that one gst45t reload was received with no apparent damage and fully fired.No functional test could be performed due to the condition of the reload.The event described could not be confirmed as the reload was received fully fired.As part of ethicon suzhou¿s quality process all devices are manufactured, inspected, and released to approved specifications.A manufacturing record evaluation was performed for the finished device batch number 872c62, and no non-conformances were identified.